# SDR CA151202005

- Difficulty date: November 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,082 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Loose
- Location: Lt Magneto
- Component: Magneto, Lyc
- Component part number: 1068291013
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ON A SHORT RUNWAY THE LT QUICKLY LOST POWER AS IT WAS ABOUT TO ROTATE.  THE TAKEOFF WAS ABORTED.  UPON INSPECTION BOTH POINTS IN THE LT MAGNETO WERE FOUND LOOSE AND MISALIGNED.  1 SET OF POINTS WAS FOUND BURNED AND ARCED. A 500 HRS INSPECTION HAD BEEN CARRIED OUT 348 HRS AGO BY OUR O/H SHOP.  MAGNETO WAS REPLACED AND NO FURTHER ISSUES.
